# SDR TWAA9809309

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND ON RT WING HOLE 43 INDICATING CRACK WITH HFEC, RT WING LOWER REAR SPAR STA XRS 154.  REPAIRED PER SERVICE REWORK DRAWING J060173 AND TWA STD PRACTICES.  (X)
